| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for product analysis.Although the device was not returned for analysis, boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.
Event or Problem Description
Allegation of latitude programming system intermittently not recognizing/responding to a touched button during a right ventricular threshold test.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device revealed chipped glass on lcd touchscreen laramie, an ink stain and label not required on the assembly enclosure front laramie and a gap on an assembly foot pad.The programmer was powered on and it was confirmed that the touchscreen was intermittently unresponsive due to not detecting touch inputs.No error or fault codes were recorded in the programmer's logfile.The programmer was disassembled, and it was determined that an issue with the screen's touch controller caused the observed touchscreen behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The device was not returned for product analysis.Although the device was not returned for analysis, boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.